3 doctors weighed in:
Whats the side effect of b1 vitamins?
3 doctors weighed in

Dr. Yash Khanna
Family Medicine
2 doctors agree
In brief: Side effecta B1Vitam
Can produce restlessness.
You can have trouble sitting still or being inactive, side effects are not too serious.It can make you feel you need to do something without clear idea.It can also make you feel you do not have normal level of strength.If you feel weak stop taking vit b1 untill your doctor has determined why it happened.Allergic reactions can happen with hives and rash, and stomach upset.

In brief: Side effecta B1Vitam
Can produce restlessness.
You can have trouble sitting still or being inactive, side effects are not too serious.It can make you feel you need to do something without clear idea.It can also make you feel you do not have normal level of strength.If you feel weak stop taking vit b1 untill your doctor has determined why it happened.Allergic reactions can happen with hives and rash, and stomach upset.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
10 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors